MathSciNet Relay Station
MathSciNet bibliographic data
MR274545 17.50
Kleinfeld, Erwin Generalization of alternative rings. I, II. J. Algebra 18 (1971), 304-325; ibid. 18 1971 326–339.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement